# SDR SWAA2022012709725

- Difficulty date: August 6, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AFT CORNER SCUFF PLATE (P/N 143A8331-4) CRACKED / FWD PIT AFT CORNER SCUFF PLATE REPAIRED ON BACK SHOP WORK ORDER 36223-1400-0002
